# SDR CA090820010

- Difficulty date: August 17, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 3240 · Landing Gear Brake System
- Part: Quick Disconnect
- Part number: H155006191001
- Condition: Misinstalled
- Location: Hyd System
- Part time: 7 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER LANDING WHILE TAXIING AIRCRAFT, THE CREW NOTICED NO BRAKING ACTION AT ALL WAS AVAILABLE FROM THE RT LANDING GEAR. ANTI SKID SYSTEM WAS TURNED OFF WITH NO BETTER RESULT. ALL BTMS AND HYDRAULICS SYNOPTIC INDICATIONS WERE INDICATING GREEN/NORMAL. NO EICAS MESSAGE WARNED THE CREW ABOUT THE BRAKING SYSTEMS (2)FAILURE. A TACTILE INSPECTION HAS BEEN CARRIED OUT AFTER SHUTDOWN AND BRAKE DISCS ON BOTH WHEELS (INBD/OUTBD) WERE COLD CONFIRMING THE NO BRAKING ACTION FROM THE RT GEAR. AFTER INVESTIGATION THE QUICK DISCONNECT ON THE BRAKE ASSEMBLIES WHERE NOT FULLY TIGHTEN AND COMPLETELY SAFETIED. CAUSING LOST OF PRESSURE AT THE BRAKE ASSEMBLIES (TC 20090820010)
